A new approach to initial traces in nonlinear filtration
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, p. 305-334
@article{AIHPC_1990__7_4_305_0,
     author = {Andreucci, D. and Di Benedetto, E.},
     title = {A new approach to initial traces in nonlinear filtration},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1990},
     pages = {305-334},
     zbl = {0723.35014},
     mrnumber = {1067778},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_4_305_0}
}
Andreucci, D.; Di Benedetto, E. A new approach to initial traces in nonlinear filtration. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 305-334. http://www.numdam.org/item/AIHPC_1990__7_4_305_0/

[1] D.G. Aronson, L.A. Caffarelli, The initial trace of a solution of the porous medium equation, Trans. AMS, t. 280, # 1, 1983, p. 351-366. | MR 712265 | Zbl 0556.76084

[2] G.I. Barenblatt, On some unsteady motions of a liquid or a gas in a porous medium, Prikl. Mat. Meh., t. 16, 1952, p. 67-78. | MR 46217 | Zbl 0049.41902

[3] Ph. Bènilan, M.G. Crandall, M. Pierre, Solutions of the porous medium equation in RN under optimal conditions on initial values, Indiana Univ. Math. J., # 33, 1984, p. 51-87. | MR 726106 | Zbl 0552.35045

[4] Chen Ya-Zhe, Hölder estimates for solutions of uniformly degenerate quasilinear parabolic equations, Chin. Ann. Math., t. 5B, 4, 1984, p. 661-678. | MR 795474 | Zbl 0562.35051

[5] E. Dibenedetto, Intrinsic Harnack type inequalities for solutions of certain degenerate parabolic equations, Arch. for Rat. Mech. Anal., t. 100, # 2, 1988, p. 129-147. | MR 913961 | Zbl 0708.35017

[6] E. Dibenedetto, A. Friedman, Hölder estimates for non-linear degenerate parabolic systems, J. Reine Math., t. 357, 1985, p. 1-22. | MR 783531 | Zbl 0549.35061

[7] E. Dibenedetto, M.A. Herrero, On the Cauchy problem and initial traces for a degenerate parabolic equation. Trans. AMS., t. 314, # 1, 1989, p. 187-224. | MR 962278 | Zbl 0691.35047

[8] B.E.J. Dahlberg, C.E. Kenig, Non negative solutions of generalized porous medium equations, Revista Mat. Iberoamericana, t. 2, # 3, 1986, p. 267-305. | MR 908054 | Zbl 0644.35057

[9] N.V. Krylov, M.V. Safonov, A certain property of solutions of parabolic equations with measurable coefficients, Math. USSR Izvestijia, vol. 16, 1981, # 1, p. 151-164. | Zbl 0464.35035

[10] M. Pierre, Uniqueness of the solutions of ut - Δφ(u) = 0 with initial datum a measure, Nonlin. Anal. TMA, vol. 6, # 2, 1987, p. 175-187. | MR 651699 | Zbl 0484.35044

[11] O.A. Ladyzenskaja, V.A. Solonnikov, N.N. Ural'Tzeva, Linear and quasilinear equations of parabolic type, Transl. Math. Mans., vol. 23 AMS, Providence, R. I., 1968.

[12] R.E. Pattle, Diffusion from an instantaneous point source with a concentration dependent coefficient, Quarterly J. Appl. Math., t. 12, 1959, p. 407-409. | MR 114505 | Zbl 0119.30505

[13] M.V. Safonov, The Harnack inequality for elliptic equations and the Hölder continuity of their solutions, Boundary problems of mathematical physics and adjacent questions in the theory of functions, Zap. Nauchn. Sem. Leningrad Otdel. Math. Inst. Steklov, LOMI, t. 96, 1980, p. 272-287; Engl. Transl. J. Soviet Math., LOMI, t. 20, 1983, p. 851-863. | MR 579490 | Zbl 0458.35028

[14] E.B. Sabinina, On the Cauchy problem for the equation of non-stationary gas filtration in several space variables, Dokl. A. N. SSSR, vol. 136, # 5, 1961, p. 1034-1037. | Zbl 0101.21101

[15] Chen Ya-Zhe, E. Dibenedetto, On the local behaviour of solutions of singular parabolic equations, Arch. Rat. Mech. Anal., t. 103, # 4, 1988, p. 319-345. | MR 955531 | Zbl 0673.35047